Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
New results on restriction of Fourier multipliers
Universitat de Barcelona, Spain.
Universitat de Barcelona, Spain.ORCID iD: 0000-0002-7882-4013
2010 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 265, no 2, 417-435 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

We develop an extension of the Transference methods introduced by R. Coifman and G. Weiss and apply it to study the problem of the restriction of Fourier multipliers between rearrangement invariant spaces, obtaining natural extensions of the classical de Leeuw’s result and its further extension to maximal Fourier multipliers due to C. Kenig and P. Tomas.

Place, publisher, year, edition, pages
2010. Vol. 265, no 2, 417-435 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:su:diva-126112DOI: 10.1007/s00209-009-0522-yOAI: oai:DiVA.org:su-126112DiVA: diva2:897267
Available from: 2016-01-25 Created: 2016-01-25 Last updated: 2016-01-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rodriguez, Salvador
In the same journal
Mathematische Zeitschrift
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf